# SDR ASAA2015052111827

- Difficulty date: May 21, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 24,516 hours, 7,316 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 5048B
- Condition: Failed
- Location: R2 Window
- Part time: 45,384 hours, 17,570 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED AT 15,000 FT.  SWITCH TURNED OFF BY DIRECTION OF QRH.  SWITCH TURNED BACK TO ON.  WINDOW HEAT THEN FUNCTIONED NORMALLY. ACFT GROUNDED.  REF AMM 30-41, TASK 801, PERFORMED BITE CHECK ON WINDOW HEAT SYS NO FAULTS FOUND.  INSPECTED R2 WINDOW HEAT SENSOR NO DEFECTS NOTED.  AS PRECAUTIONARY REPLACED R2 WINDOW HEAT CORD AND PERFORMED GROUND OPS CHECK, GROUND VERIFICATION CHECK SUCCESSFUL REF AMM 30-41-00-710-801.  OK FOR CONTINUED SERVICE.  REMOVED, REPLACED AND TESTED RT SIDE WHCU IAW MM 30-41-11. ACCOMPLISHED WINDOW HEAT SYS OPS TEST IAW MM 30-41-00-710-801. ALL TESTS PASS, ETOPS SIGNIFICANT SYS GROUND VERIFICATION SUCCESSFUL.
